advertisement
Question
Posted by: nikk | 2008/06/26

please help

hi
sorry to bother you doc, at the beginning of thr month may i was supos to the red piils of the triphasil so iskip them cause i was going to cape town at the beach, when i come back after two weeks , i started the new pack of the pills. on the 30 of may i took a laxatablets to clean my stomach . same day istart to bleed but if was light,since that day until now im still bleeding, but i went to the doctor she cheked me n the was nothing wrong , she gaven\me the tablets called ferrous and ponac forte but i continue to bleed, went back to the doctor she gave only 4 tablets of cyklokapron, after i take the cyklokapron the bleeding became heavy,i have stop taking the triphasil since monday .
please help me the bleeding is too much for me now.

hope you can advise me
thanks for you time

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

The stopping of the pill hasn't helped. Unfortunately, manipulating your hormones by chopping and changing your pill can cause these symptoms. If however your symptoms become worse, please see a dr.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: Leigh | 2008/06/26

Why dont you try and see a gynae? Be persistent because you obviusly feel something is not right try get a second opinoin, good luck feel betta

Reply to Leigh

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement